# SDR FLA200800128

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 21,373 hours, 10,017 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE CABIN CHECK, THE INSPECTION DISCLOSED EMERGENCY LIGHTS WERE NOT FUNCTIONING ON TWO ROWS (ROWS 8 AND 15).  MAINTENANCE REPLACED THE EMERGENCY LIGHTS ON THE TWO MALFUNCTIONING ROWS IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 33-51-19 PB 401.  UPON COOMPLETION OF THE INSTALLATION THE LIGHTS WERE TESTED AND FOUND ACCEPTABLE.
